

## Agenda: Energistics® Consortium – Face-to-Face (F2F) Meeting, May 19 –22, 2025

Since January 2022, the Energistics Consortium has been an affiliate of The Open Group®.

Meeting Theme: From Standards to Success: Driving Business Value

#### Plenary: Monday, May 19

This day-long session will feature a presentation of two business cases and how Energistics standards help address the challenges, an operator panel discussion of the business cases, and member presentations of current work and/or the standards in action. Members and non-members are welcome.

Time	Session Title & Description (Plenary Day)	Presenter(s)
8:00-9:00 AM	Registration and Check-In     Welcome Coffee and Networking	
9:00–9:30 AM	<ul> <li>Welcome &amp; Introduction</li> <li>HSSE &amp; Pro-Competitive statement (Donna)</li> <li>Welcome/Brief Agenda review</li> <li>Member announcement</li> </ul>	<ul> <li>Donna Marcotte (Energistics Consortium Coord./The Open Group)</li> <li>Pablo Perez (Bardasz)</li> </ul>
9:30–10:00 AM	<b>State of Energistics:</b> This year is the 35 <sup>th</sup> Anniversary of the Energistics Consortium. We'll look back—and forward—about what we've accomplished, and current and future work. Presentation with highlights of agenda items later in the week.	Thomas Halland (Equinor)
10:30–10:30 AM	Featured Presentation: WITSML in TotalEnergies, an update on how the company is using WITSML.	<ul> <li>Pria Ngambli (TotalEnergies)</li> <li>Benoit Muraine (TotalEnergies)</li> </ul>
10:30-11:00 AM	Break (30 minutes)	
11:00 AM- 12:30 PM	<ul> <li>Special Welcome</li> <li>Business case presentations. Discussions during this plenary day are organized around these 2 business cases, which will be presented and explained in this session. Also, time for questions and discussion of the cases.</li> <li>Master Well IDs. Having one primary well ID (for you Hobbit fans, "The one ring to rule them all") has been a challenge for as long as most people in the industry can remember. It's an issue that impacts everyone: operators, service companies, and regulators. There is an industry effort to address this challenge. We'll present the issue, why it's been so vexing to solve, and how Energistics standards can support use of master well IDs.</li> <li>Energistics ETP server as an external data store (EDS) for the OSDU™ Data Platform. This approach is being championed in the OSDU Forum. We'll present the approach and how it works, why it's sound, what issues it solves.</li> </ul>	<ul> <li>Steve Nunn, President and CEO, The Open Group, Chair of the Energistics Board of Directors</li> <li>Business Cases: <ul> <li>David Johnson ("DJ") (Petrolink) (Moderator)</li> <li>Speaker, Well UID (TBD)</li> <li>Speaker, Energistics and OSDU Data Integration (TBD)</li> </ul> </li> </ul>
12:30-2:00 PM	Lunch (90 minutes)	
2:00–3:30 PM	<ul> <li>Operators Panel Discussion. Deeper dive and varying perspectives on the business cases presented earlier.</li> <li>AkerBP</li> <li>BP</li> </ul>	<ul> <li>Moderator, David Johnson (Petrolink)</li> <li>Pria Ngambli, Benoit Muraine (TotalEnergies)</li> </ul>



Time	Session Title & Description (Plenary Day)	Presenter(s)
3:30-4:00 PM	<ul> <li>Chevron</li> <li>ConocoPhillips</li> <li>Equinor</li> <li>ExxonMobil</li> <li>Shell</li> <li>TotalEnergies</li> <li>Break (30 min)</li> </ul>	
4:00–5:00 PM	<ul> <li>Project Updates: Members will give updates on current Energistics projects. Deeper dives on this work will be presented in the WITSML Tech Session (Wed, May 21)</li> <li>Certification Conformance Tool update</li> <li>Practical Well Log Standard (PWLS) content and process changes update</li> <li>New DataWorkOrder object for WITSML v2.1 &amp; v1411 update</li> <li>ILAB Results. Summary/take-aways from virtual ILAB that was held on April 24</li> <li>WITSML v1.4.1.1 and v2.1 Conversion Rules update</li> <li>Use of WITSML Completion Data in fracking update</li> </ul>	<ul> <li>Robert Schave (Bardasz)</li> <li>Craig Bye (Pason Systems) PWLS</li> <li>Thomas Halland (Equinor) DataWorkOrder object &amp; WITSML Explorer</li> </ul>
5:00-5:30 PM	<b>Closing Session:</b> Wrap up of the day's activities, next steps, actions.	Pablo Perez (Bardasz)

**NOTE:** This F2F meeting will NOT include a technical testing session, what Energistics typically refers to as an "ILAB." The ILAB will be all virtual, on April 24, 2025 (7:00AM - 12noon, CDT/Houston Time). Results and actions will be discussed in the WITSML Technical Working Group Meeting.



#### WITSML Technical Working Group Meeting: Wednesday, May 21

This full-day members-only session is a technical discussion to provide updates on and advance WITSML projects currently in progress, which include the projects listed below.

Time	Торіс	Presenter(s)
9:00AM-10:30AM		Moderators/Organizers
	• ILAB Findings (30 minutes)	Mark Farnan (Bardasz)
	ETP v1.2 Certification Conformance Tool	Robert Schave (Bardasz)
10:30-11:00 AM	Break (30 minutes)	
11:00-12:30	• ETP v1.2 Certification Conformance Tool (continued)	• Robert Schave (Bardasz)
12:30-2:00 PM	Lunch (909 minutes)	
2:00–3:30	<ul> <li>Practical Well Log Standard (PWLS): Deeper dive into the content and processes changes that will soon be available for review. (1 hour)</li> <li>DataWorkOrder object: This is being developed for both WITSML v2.1 and v1.4.1.1. Technical overview (1 hour)</li> </ul>	<ul> <li>Craig Bye (Pason Systems) PWLS</li> <li>Thomas Halland (Equinor)</li> </ul>
3:30-4:00 PM	Break (30 minutes)	
4:00 PM-5:30 PM	WITSML v1.4.1.1/v2.1 Conversion Guidelines	Mark & Robert (moderators)

## Energistics Business Working Group Meeting: Thursday, May 22

This full-day members-only session is a business discussion to provide updates on ongoing business and marketing communication activities as well as to discuss challenges and issues of the consortium.

Time	Торіс	<b>Presenter</b> (s)
9:00 AM-10:30 PM	Topics TBD	Pablo Perez (Bardasz)
	Future of Energistics	(Moderator)
	Others TBD	Mark Farnan (Bardasz)
		Others TBD
10:30-11:00 AM	Break (30 minutes)	
11:00 AM-12:30 PM	<b>Discussion:</b> How do we advance the standards in an "additive" way (as opposed to breaking changes)?	Moderator TBD
12:30-2:00 PM	Lunch (90 minutes)	
2:00-3:30PM	<b>Proposal TBD: Development of a Data Quality Standard</b> to better prepare realtime data for use in analytics and AI.	•
3:30-4:00PM	Break (30 minutes)	
4:00 PM-5:30 PM	Data Quality proposal (continued).	•



# Recommendations to attend Energistics-Relevant OSDU Sessions

Energistics recommends attending these other sessions:

- OSDU Opening Plenary Session, May 20 (Tuesday) (9:00 –10:30 AM)
- OSDU Interoperability Working Session, May 20, Tuesday (4:00–5:30 PM) Showcase the OSDU™ Data Platform Reservoir Domain Data Management System (R DDMS) using the ETP-RESQML servers, which are part of the OSDU Data Platform and demonstrate interoperability between applications from AspenTech, DGI, Total, Geosiris, and Equinor.